# SDR A6WA201141085

- Difficulty date: October 13, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 18,477 hours, 17,813 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRUST REVERSER HAS 2 LOOSE INTERLOCK FITTINGS.  REMOVED UNSERVICEABLE FASTENERS AND INSTALLED SERVICEABLE FASTENERS IN RT T/R INTERLOCK FITTINGS (2 EA).
